Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 125, Number 2

All articles in this issue are freely accessible.

Product of distinct simple integrally closed ideals in 2-dimensional regular local rings
Mee-Kyoung Kim.
Proc. Amer. Math. Soc. 125 (1997), 315-321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1396984
Groups with many normal-by-finite subgroups
Silvana Franciosi and Francesco de Giovanni.
Proc. Amer. Math. Soc. 125 (1997), 323-327
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1346971
On the curves of contact on surfaces in a projective space. III
M. Boratynski.
Proc. Amer. Math. Soc. 125 (1997), 329-338
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1346964
An Engel condition with derivation for left ideals
Charles Lanski.
Proc. Amer. Math. Soc. 125 (1997), 339-345
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1363174
On asymptotic estimates for arithmetic cost functions
Carlos Gustavo T. de A. Moreira.
Proc. Amer. Math. Soc. 125 (1997), 347-353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1350946
Krull dimension of modules over involution rings. II
K. I. Beidar, E. R. Puczylowski and P. F. Smith.
Proc. Amer. Math. Soc. 125 (1997), 355-361
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1371115
A note on GK dimension of skew polynomial extensions
James J. Zhang.
Proc. Amer. Math. Soc. 125 (1997), 363-373
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1350966
Irreducible representations of the alternating group in odd characteristic
Ben Ford.
Proc. Amer. Math. Soc. 125 (1997), 375-380
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1353385
Explicit Betti numbers for a family of nilpotent Lie algebras
Grant F. Armstrong, Grant Cairns and Barry Jessup.
Proc. Amer. Math. Soc. 125 (1997), 381-385
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1353371
Ideals contracted from 1-dimensional overrings with an application to the primary decomposition of ideals
William Heinzer and Irena Swanson.
Proc. Amer. Math. Soc. 125 (1997), 387-392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1363423
Congruences on “character” values of permutation summands
Xiangyong Wang.
Proc. Amer. Math. Soc. 125 (1997), 393-396
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1377011
Generalized upper and lower solution method for the forced Duffing equation
Chengwen Wang.
Proc. Amer. Math. Soc. 125 (1997), 397-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1403119
Projective structures on moduli spaces of compact complex hypersurfaces
Sergey Merkulov and Henrik Pedersen.
Proc. Amer. Math. Soc. 125 (1997), 407-416
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1328363
Stability of the local spectrum
Teresa Bermúdez, Manuel González and Antonio Martinón.
Proc. Amer. Math. Soc. 125 (1997), 417-425
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1343681
Bohr almost periodic maps into $K(𝜋,1)$ spaces
Sol Schwartzman.
Proc. Amer. Math. Soc. 125 (1997), 427-431
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1350962
On a theorem of Privalov and normal functions
Daniel Girela.
Proc. Amer. Math. Soc. 125 (1997), 433-442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1363422
Every nonreflexive subspace of $L_{1}[0,1]$ fails the fixed point property
P. N. Dowling and C. J. Lennard.
Proc. Amer. Math. Soc. 125 (1997), 443-446
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1350940
Local Jordan *-derivations of standard operator algebras
Lajos Molnár and Peter Semrl.
Proc. Amer. Math. Soc. 125 (1997), 447-454
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1350958
Radon transform on spaces of constant curvature
Carlos A. Berenstein, Enrico Casadio Tarabusi and Árpád Kurusa.
Proc. Amer. Math. Soc. 125 (1997), 455-461
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1350933
Convolution of a measure with itself and a restriction theorem
Jong-Guk Bak and David McMichael.
Proc. Amer. Math. Soc. 125 (1997), 463-470
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1350932
The generalized Goursat-Darboux problem for a third order operator
Jaime Carvalho E Silva and Carlos Leal.
Proc. Amer. Math. Soc. 125 (1997), 471-475
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1363185
Smooth exhaustion functions in convex domains
Zbigniew Blocki.
Proc. Amer. Math. Soc. 125 (1997), 477-484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1350934
A note on the Bogomolov-type smoothness on deformations of the regular parts of isolated singularities
Kimio Miyajima.
Proc. Amer. Math. Soc. 125 (1997), 485-492
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1363432
On Bernstein type theorems concerning the growth of derivatives of entire functions
Sen-Zhong Huang.
Proc. Amer. Math. Soc. 125 (1997), 493-505
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1396981
Chern characters associated with almost commuting algebras
Daoxing Xia.
Proc. Amer. Math. Soc. 125 (1997), 507-514
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1363189
Some random approximations and random fixed point theorems for 1-set-contractive random operators
Liu Li-Shan.
Proc. Amer. Math. Soc. 125 (1997), 515-521
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1350953
Measures with finite index of determinacy or a mathematical model for Dr. Jekyll and Mr. Hyde
Christian Berg and Antonio J. Duran.
Proc. Amer. Math. Soc. 125 (1997), 523-530
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1353377
On a new condition for strictly positive definite functions on spheres
Michael Schreiner.
Proc. Amer. Math. Soc. 125 (1997), 531-539
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1353398
Radial limit of lacunary Fourier series with coefficients in non-commutative symmetric spaces
Camil Muscalu.
Proc. Amer. Math. Soc. 125 (1997), 541-546
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1363434
A moving-knife solution to the four-person envy-free cake-division problem
Steven J. Brams, Alan D. Taylor and William S. Zwicker.
Proc. Amer. Math. Soc. 125 (1997), 547-554
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1353378
Smooth representation of a parametric polyhedral convex set with application to sensitivity in optimization
Dinh The Luc.
Proc. Amer. Math. Soc. 125 (1997), 555-567
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1343711
Remarks on sphere-type theorems
Hyeong In Choi, Sang Moon Kim and Sung Ho Park.
Proc. Amer. Math. Soc. 125 (1997), 569-572
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1343684
On the curvature of certain extensions of $H$-type groups
Isabel Dotti.
Proc. Amer. Math. Soc. 125 (1997), 573-578
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1350939
The least cardinal for which the Baire category theorem fails
Marion Scheepers.
Proc. Amer. Math. Soc. 125 (1997), 579-585
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1350961
Witnessing differences without redundancies
Franco Parlamento, Alberto Policriti and K. P. S. B. Rao.
Proc. Amer. Math. Soc. 125 (1997), 587-594
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1353394
$L_{p}$-norm uniform distribution
D. Song and A. K. Gupta.
Proc. Amer. Math. Soc. 125 (1997), 595-601
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1396997
Hyperspaces and open monotone maps of hereditarily indecomposable continua
Michael Levin.
Proc. Amer. Math. Soc. 125 (1997), 603-609
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389527
On a class of subalgebras of $C(X)$ and the intersection of their free maximal ideals
S. K. Acharyya, K. C. Chattopadhyay and D. P. Ghosh.
Proc. Amer. Math. Soc. 125 (1997), 611-615
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1396969
Normal Euler classes of knotted surfaces and triple points on projections
J. Scott Carter and Masahico Saito.
Proc. Amer. Math. Soc. 125 (1997), 617-623
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1372025
A note on a homology sphere
S. Akbulut.
Proc. Amer. Math. Soc. 125 (1997), 625-628
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1353368
American Mathematical Society